# SDR ASAA2023090745040

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 52,948 hours, 15,606 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE #2 WINDSHIELD OVERHEAT. NO RESET. GROUNDED - YES. DURING ACCOMPLISHMENT OF LL1 CHECK FOUND C/B B8 ON P6-11 OPEN, RIGHT SIDE WINDOW HEAT. INSPECTED BEHIND P6-11 PANEL, NO DEFECTS NOTED. RESET CB B8. OPS CK RIGHT SIDE WINDOW HEAT PER AMM 30-41-00. THIS CLEARS MEL 30-11E. NO CONFIGURATION CHANGE. SEAMC PETER NOTIFIED. PLACARDS REMOVED.
